American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Warren B. Moors and Jirí Spurny. On the topology of pointwise convergence on the boundaries of $L_1$-preduals. Proc. Amer. Math. Soc. 137 (2009) 1421-1429. MR 2465668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Cascales, J. Kakol and S. A. Saxon. Metrizability vs. Fréchet-Uryshon property. Proc. Amer. Math. Soc. 131 (2003) 3623-3631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Cascales, I. Namioka and G. Vera. The Lindelöf property and fragmentability. Proc. Amer. Math. Soc. 128 (2000) 3301-3309. MR 1695167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Angela A. Albanese. On compact subsets in coechelon spaces of infinite order. Proc. Amer. Math. Soc. 128 (2000) 583-588. MR 1625764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ching Chou and Guangwu Xu. The weak closure of the set of left translation operators. Proc. Amer. Math. Soc. 127 (1999) 465-471. MR 1468187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maria Girardi. Compactness in $L\sb 1$, Dunford-Pettis operators, geometry of Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 767-777. MR 1039256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean Bourgain and Michel Talagrand. Compacit\'e extr\'emale . Proc. Amer. Math. Soc. 80 (1980) 68-70. MR 574510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1